# SDR ASAA2013013193802

- Difficulty date: January 31, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 23,329 hours, 7,314 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895626
- Part serial: 4808
- Condition: Failed
- Location: Duct Pressure
- Part time: 46,082 hours, 23,497 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/C DUCT PRESSURE DIFF AT CRUISE RT 15 PSI (STEADY) LT 35-40 PSI (FLUCTUATING) FL 360.  RT ENGINE PRECOOLER CONTROL VALVE FAILED STEP F.(5) (C) OF FIM TASK 36-10, TASK 810.  ACCOMPLISHED QUICK FIM TASK 36-10 TASK 810.  R & R NR 2 ENG PRE COOLER CONTROL VALVE REF MM 36-12-02-000-801 AND MM 36-12-02-400-801.  OPS AND LEAK CHECKS GOOD. PERFORMED ENGINE BLEED AIR CROSSOVER OPS TEST REF MM 36-11-00-710-801.  OPS CHECK GOOD.
